Alert archive / Louisiana / Hydrologic Warnings in 2008

Hydrologic Warning 90, NWS New Orleans, LA

September 12, 2008Ascension Parish, Livingston Parish, Louisiana

NWS New Orleans, LA issued this hydrologic warning at Sep 12, 2008, 9:00 AM CDT for Ascension Parish, Livingston Parish, Louisiana. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2008, 9:00 AM CDT (14:00 UTC)
Expired
Sep 13, 2008, 6:00 PM CDT
In force
33 hr
Issued by
NWS New Orleans, LA

Counties Ascension Parish, LA, Livingston Parish, LA

The river

Written for the forecast point Amite River at French Settlement (FSLL1). The gauge peaked at 5.36 ft at Sep 13, 2008, 11:00 PM CDT.

actionminormoderate24609/1209/1309/14
Action stage
3 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07380200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLIX 121414
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
914 AM CDT FRI SEP 12 2008

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON
  PARISHES

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

LAC005-063-130814-
/O.NEW.KLIX.HY.W.0090.080912T1400Z-080913T2300Z/
/FSLL1.2.UU.000000T0000Z.000000T0000Z.000000T0000Z.NR/
914 AM CDT FRI SEP 12 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* FROM THIS MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* MODERATE FLOODING IS FORECAST. 
* AT  9:00 AM FRIDAY THE STAGE WAS 3.9 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* FORECAST...THE RIVER WILL CREST AT 6.0 FEET ON THE EVENING OF 
  SEPTEMBER 13TH DUE TO WIND AND TIDAL FLUCTUATION. 
* IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL 
  BE CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE. 
  PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS
  WILL MAINTAIN HIGH RIVER STAGES. 
  
$$

What forecasters said that day

The local office's own words before this hydrologic warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this hydrologic warning went out at Sep 12, 4:17 AM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Sep 12, 4:17 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 AM CDT FRI SEP 12 2008

.SHORT TERM...
TORNADO WATCH 897 JUST ISSUED THIS MORNING THROUGH 1PM TODAY.
ALMOST EVERY SHOWER OVER THE AREA HAS ROTATION WITH IT AND
OFCOURSE MANY MORE TO COME. LOW LEVEL HELICITY VALUES ARE AROUND
500-600 AND SO THERE IS NO WONDER THE LOW LEVEL SHOWER ACTIVITY IS
ROTATING. MOST OF THESE MAY BE EXHIBITING FUNNEL CLOUDS FROM THEIR
BASES EARLY THIS MORNING WITH THE EXCEPTION OF THE STRONGEST
CONVECTIVE BURSTS. AN EXTRA INGREDIENT TO MAKE THESE FUNNELS TOUCH
THE GROUND WILL BE UPCOMING SOON...THE SUN. AS HEATING BEGINS...WE
WILL SEE AIR BECOME INCREASINGLY BUOYANT FROM THE SFC CAUSING
THESE SHOWERS TO EASILY CONNECT WITH THE SFC. SO AS THE MORNING
MOVES ALONG...THE TORNADIC THREAT WILL INCREASE.

AS THE LARGE AMOUNT OF MASS WITH IKE GETS CAUGHT UP IN THE
WESTERLIES OVER THE NEXT FEW DAYS...IT WILL CAUSE A SUBSEQUENT
RELEASE OF DRY AIR WITH SOME MINOR COOLING TO DROP SOUTHWARD
CREATING FRONTOGENISIS. THE COLD FRONT WILL MOVE THROUGH THE AREA
MONDAY. A WAKE TROUGH FROM IKE WILL KEEP A MOISTURE TRAIL OVER THE
AREA AND THE COLD FRONT WILL TAKE FULL ADVANTAGE OF THIS. RAIN
CHANCES HAVE BEEN RAISED FOR THE SUNDAY AND SUN NIGHT TIME FRAME
DUE TO THE HEAVY MOISTURE LOADING ALONG THE FRONT.

.LONG TERM...
HAVE NOT UPDATING FORECAST VARIABLES PAST TUE ATTM. SEVERAL WAVES
ARE ADVERTISED BY THE GFS TO MOVE OUT OF THE GULF ALONG THE FRONT
ACROSS THE AREA THROUGH WED BUT EVEN IF THIS OCCURRS...IT WILL
STILL DEPEND ON WHERE THE FRONT IS LOCATED.

&&

.AVIATION...
STRONG WINDS AND SHEAR VALUES NEAR THE SFC WILL CAUSE DANGEROUS
FLYING CONDITIONS TODAY. CEILINGS WILL DECEASE WITHIN SQUALL BANDS
AND WINDS WILL GUST UP TO 45 MPH AT TIMES. SH/TS WILL AFFECT ALL
TERMINALS TODAY CAUSING IFR CONDITIONS TO BE INTERMITTENT.

&&

.MARINE...
TROPICAL STORM WARNINGS REMAIN FOR ALL COASTAL WATERS AND ADJACENT
COUNTIES/PARISHES. MARINERS SHOULD STAY IN PORT UNTIL THESE
CONDITIONS SUBSIDE THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  86  76  89  75 /  50  50  50  40
BTR  87  77  88  76 /  60  50  50  40
MSY  86  80  89  78 /  70  50  50  30
GPT  85  80  88  79 /  70  40  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WARNING FOR LAZ038-040-049-050-056>070.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-046>048.

GM...TROPICAL STORM WARNING FOR GMZ530-550-555-570-575.

MS...TROPICAL STORM WARNING FOR MSZ080>082.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ068.

GM...TROPICAL STORM WARNING FOR GMZ550-555-570-575.

&&
Hazardous weather outlook, Sep 11, 4:43 PM CDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
443 PM CDT THU SEP 11 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-122145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
443 PM CDT THU SEP 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT
.TROPICAL HAZARDS...
A TROPICAL STORM WARNING IS IN EFFECT FOR ALL COASTAL COUNTIES AND
PARISHES FROM THE ALABAMA/MISSISSIPPI STATE LINE WESTWARD TO
CAMERON LOUISIANA. THIS INCLUDES ALL COASTAL WATERS FOR THESE
AREAS OUT 60 NM. TROPICAL STORM CONDITIONS WILL CONTINUE THROUGH
FRIDAY.

.COASTAL FLOODING...
LARGE SWELLS WILL CONTINUE ON THE COAST OF MISSISSIPPI AND
LOUISIANA TONIGHT. BEACH EROSION AND COASTAL FLOODING CAN BE
EXPECTED OUTSIDE THE HURRICANE PROTECTION LEVEE SYSTEMS AS TIDES
INCREASE TO 6 TO 8 FEET ABOVE NORMAL OVERNIGHT.

ISOLATED TO SCATTERED TROPICAL SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO MOVE OVER THE COASTAL WATERS AND ONSHORE THIS EVENING
THROUGH FRIDAY. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING WATERSPOUTS OVER THE COASTAL WATERS.

A WIND ADVISORY WILL BE IN EFFECT TONIGHT AND TOMORROW FOR THE
BATON ROUGE AREA FOR SUSTAINED WINDS FROM 25 TO 30 MPH WITH GUSTS
BETWEEN 40 AND 50 MPH...IN ASSOCIATION WITH THE OUTER BANDS OF
HURRICANE IKE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FRINGE EFFECT FROM HURRICANE IKE WILL CONTINUE TO AFFECT THE AREA
FRIDAY. TROPICAL SHOWERS AND THUNDERSTORMS IN BANDS ARE EXPECTED
TO MOVE ACROSS THE REGION DURING THIS TIME. SOME OF THESE BANDS
WILL BE CAPABLE OF PRODUCING WATERSPOUTS OVER THE COASTAL WATERS.

COASTAL FLOODING WILL CONTINUE TO BE AN ISSUE ALONG THE MISSISSIPPI
AND LOUISIANA COASTS WHERE TIDES OF 4 TO 6 FEET ABOVE NORMAL ARE
EXPECTED. HIGH TIDES ON FRIDAY WILL GENERALLY OCCUR DURING THE
MORNING HOURS. WATERS WILL SLOWLY RECEDE STARTING LATE SATURDAY.

THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THE PERIOD
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGERS AND FIRST RESPONDERS NEAR COASTAL AREAS ARE
ENCOURAGED TO REPORT ANY WIND DAMAGE OR COASTAL FLOODING ISSUES TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Sep 12, 4:13 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     FUNNEL CLOUD     2 SW DESTREHAN          29.94N 90.39W
09/12/2008                   ST. CHARLES        LA   PUBLIC

            POSSIBLE FUNNEL CLOUD NEAR LULING REPORTED BY PUBLIC

&&
Special weather statement, Sep 12, 5:58 AM CDT, 3 hours 2 minutes before
LAZ038-040-049-050-058-062-070-121200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
558 AM CDT FRI SEP 12 2008

...STRONG SHOWERS WITHIN A FEEDER BAND MOVING NORTHWEST AFFECTING
LIVINGSTON PARISH...TANGIPAHOA PARISH...ST. JOHN THE BAPTIST
PARISH...ASCENSION PARISH...ST. BERNARD PARISH...ORLEANS
PARISH...ST. TAMMANY PARISH...

AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS WITHIN A FEEDER BAND...ALONG A LINE EXTENDING FROM
GONZALES TO 11 MILES SOUTH OF MANDEVILLE TO 22 MILES NORTHEAST OF
PORT SULPHUR...MOVING NORTHWEST AT 54 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  KILLIAN BY 605 AM...
  SPRINGFIELD...MANDEVILLE AND MADISONVILLE BY 610 AM...
  WALKER...PONCHATOULA AND DENHAM SPRINGS BY 615 AM...
  ROBERT...LIVINGSTON AND LAKE CATHERINE BY 620 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 50 TO 70
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM FRIDAY AFTERNOON FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 12, 6:38 AM CDT, 2 hours 22 minutes before
LAZ035>038-048-050-MSZ068>070-121245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
638 AM CDT FRI SEP 12 2008

...STRONG SHOWERS WITHIN A FEEDER BAND MOVING NORTHWEST AFFECTING
EAST FELICIANA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...EAST
BATON ROUGE PARISH...ST. HELENA PARISH...PIKE COUNTY...AMITE
COUNTY...WILKINSON COUNTY...WEST FELICIANA PARISH...

AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS WITHIN A FEEDER BAND...ALONG A LINE EXTENDING FROM
ZACHARY TO 10 MILES NORTHEAST OF DENHAM SPRINGS TO 6 MILES SOUTHEAST
OF GREENSBURG TO 13 MILES EAST OF AMITE...MOVING NORTHWEST AT 60 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  TANGIPAHOA...EASLEYVILLE AND DARLINGTON BY 645 AM...
  KENTWOOD AND JACKSON BY 650 AM...
  WAKEFIELD...SPILLMAN...FELPS AND CLINTON BY 655 AM...
  MCCOMB AIRPORT BY 700 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 45 TO 55 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM FRIDAY AFTERNOON FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 12, 7:09 AM CDT, 1 hour 51 minutes before
LAZ060>062-121300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
709 AM CDT FRI SEP 12 2008

...CLUSTER OF STRONG SHOWERS MOVING NORTHWEST AFFECTING ST. CHARLES
PARISH...JEFFERSON PARISH...ORLEANS PARISH...

AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS OVER UPPER JEFFERSON AND SAINT
CHARLES PARISHES...MOVING NORTHWEST AT 55 TO 60 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  7 MILES NORTHEAST OF DESTREHAN BY 715 AM...
  6 MILES NORTHEAST OF NORCO...6 MILES NORTHEAST OF NEW SARPY AND 8
  MILES NORTHEAST OF HAHNVILLE BY 720 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM FRIDAY AFTERNOON FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 12, 7:37 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
737 AM CDT FRI SEP 12 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-121401-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-IBERVILLE-
LAKES PONTCHARTRAIN AND MAUREPAS-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-
737 AM CDT FRI SEP 12 2008

...TWO FEEDER BANDS AFFECTING SOUTHEAST LOUISIANA...

TWO FEEDER BANDS...ONE FROM LIVINGSTON PARISH TO THE MISSISSIPPI
DELTA AND ANOTHER FROM TERREBONNE PARISH SOUTHEAST THROUGH THE
COASTAL WATERS...WILL ROTATE NORTHWEST THROUGH THIS MORNING. MANY
STRONG SHOWERS HAVE DISPLAYED ROTATION ON RADAR AND A REPORT OF A
FUNNEL CLOUD NEAR LULING WAS RECEIVED AROUND 4 AM THIS MORNING. THIS
TREND WILL CONTINUE AND A FEW BRIEF TORNADO TOUCHDOWNS ARE POSSIBLE
THROUGH NOON.
Special weather statement, Sep 12, 8:31 AM CDT, 29 minutes before
LAZ035>038-048-050-MSZ068-121430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT FRI SEP 12 2008

...SQUALL LINE WITH DAMAGING WINDS MOVING NORTHWEST
AFFECTING EAST FELICIANA PARISH...LIVINGSTON PARISH...TANGIPAHOA
PARISH...EAST BATON ROUGE PARISH...ST. HELENA PARISH...WILKINSON
COUNTY...WEST FELICIANA PARISH...

AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SQUALL LINE OF SHOWERS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
ST. FRANCISVILLE TO CLINTON TO HAMMOND...MOVING NORTHWEST AT 50 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
TICKFAW...NORWOOD...INDEPENDENCE...MONTPELIER...WILMER...FORT
ADAMS...AMITE...ROSELAND...WOODVILLE...TANGIPAHOA...KENTWOOD...GREENS
BURG...EASLEYVILLE...DARLINGTON AND FELPS.

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 50 TO 60
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. TORNADOES CAN FORM
WITH LITTLE OR NO ADVANCE WARNING ALONG THIS SQUALL LINE.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

24

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 12:49 AM CDTTornado WarningLIXSaint James, Saint John the Baptist26 min
Sep 12, 3:06 AM CDTTornado WarningLIXPlaquemines24 min
Sep 12, 3:21 AM CDTTornado WarningLIXAscension, Livingston24 min
Sep 12, 4:05 AM CDTTornado WarningLIXSaint Charles, Saint John the Baptist25 min
Sep 12, 5:09 AM CDTTornado WarningLIXJefferson36 min
Sep 12, 5:22 AM CDTTornado WarningLIXSaint Charles, Saint James15 min
Sep 12, 5:32 AM CDTTornado WarningLIXSaint John the Baptist28 min
Sep 12, 5:50 AM CDTTornado WarningLIXAscension, Livingston25 min
Sep 12, 6:16 AM CDTTornado WarningLIXPlaquemines, Saint Bernard29 min
Sep 12, 6:49 AM CDTTornado WarningLIXJefferson, Orleans13 min
Sep 12, 7:36 AM CDTInland Tropical Storm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more15 hr
Sep 12, 8:23 AM CDTTornado WarningLIXJefferson, Saint Charles37 min
Sep 12, 9:31 AM CDTRiver Flood WarningLIXSaint Tammany27 hr
Sep 12, 9:49 AM CDTTornado WarningLIXOrleans11 min
Sep 12, 10:48 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa12 min
Sep 12, 10:53 AM CDTTornado WarningLIXWashington22 min
Sep 12, 11:09 AM CDTTornado WarningLIXTangipahoa36 min
Sep 12, 1:35 PM CDTFlash Flood WarningLIXPlaquemines6 hr

Nearby

Hydrologic Warnings in Louisiana, 2008Every hydrologic warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.